# SDR JJBA2021360004

- Difficulty date: March 6, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,790 hours, 24,222 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 3a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SEATS 3A, 2A & 18A STRUCTURE BELOW ARMREST. R&R SEATS 18A, 3A & 2A.
